# SDR DALA2019070103965

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 66,473 hours, 28,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SILL. (5809688)
